MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i adapter was defective/damaged product presenting a crack in its connection, which led to the spillage of chemotherapy on the patient.This is the second event with the same lot: 2259640, purchased from the company b&d invoice 767211.Notivisa: (b)(4).
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#2259640, sku is 383313, assembly in suzhou plant1 on 2022.Oct.20, lot quantity is (b)(4).Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot return sample analysis: no pictures attached to show the actual defect feature.Retain sample analysis: sampling 2ea from the retain sample of the same lot to check product appearance, no defect detected, and leakage test is pass as well.Refer to the attachment for retain sample test report possible cause analysis: based on the reported information, component damage reported and cause to leakage, the possible reason is as below: 1.The raw material has defect 2.Component damage happened during assembly current manufacture process has taken control procedures as below to protect this kind of possible risk: 1.100% common inspection is performed during each process station start from tubing bonding process 2.Common inspection is performed during packaging process 3.Qc sampling check will inspect the component appearance and do leakage test as conclusion: no picture attached to describe the defect feature, we cannot identify the defect happened at which step, and the retained sample appearance inspection and leakage test is performed, not defect detected, with this we cannot decide the root cause.
 
Event or Problem Description
No additional information available.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21654744
Report Number3002601200-2025-00129
Device Sequence Number7424734
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(11)220916(17)260930(10)2259640
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number383313
Device Lot Number2259640
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown